A Diagrammatic Exposition of the Harberger Model with One Immobile Factor
McLure, Charles E,
Authors registered in the RePEc Author Service: Charles E. Mclure, Jr. ()
Journal of Political Economy, 1974, vol. 82, issue 1, 56-82
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
http://dx.doi.org/10.1086/260170 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:82:y:1974:i:1:p:56-82
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().